Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Lining of uterus thickened. On hemanex. Why has bleeding increased?

I HAVE NO MENSTRUATION FOR 3 1/2 MONTHS. THIS SEPTEMBER 10, 2012 I HAVE MENSTRUATION. BUT 2 WEEKS NOW I HAVE ALREADY MENSTRUATION. MY OBGYNE ADVICE ME TO HAVE TRANS VAGINAL ULTRASOUND . I AM NOT PREGNANT. THE FINDING WAS THE LINING OF MY UTERUS WAS THICKENED SO MY DOCTOR GAVE ME HEMANEX 2 CAPSULES 3 TIMES A DAY. SO THAT 3 DAYS IT LESSEN THE BLEEDING BUT AFTER TAKING THAT MEDICINE IT CONTINOUS AGAIN THE BLEEDING. NOW IM TAKING DUPBASTON 10 MG 2 TIMES A DAY FOR FIVE DAYS. IM WORRIED NOW I HOPE DUPBASTON WILL BE A BIG HELP TO STOP MY BLEEDING. DOC WHAT DO YOU THINK/
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  623
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello maricar.ombrog,

Welcome to the forum. You did not mention your age. You need to have a little patience. Ii just hope you had an USG done and there was no other complication than the endometrial thickening of the uterus. Don't worry, irregularities in menstruation takes time to get treated. You are suffering from hormonal imbalance and the medicine that has been prescribed by your treating gynecologist is to gradually stabilize the imbalances. It will stop gradually and you will feel better.

It will not produce any weakness, it will do you good. You should have undergone few blood tests to get a proper estimate of your general health. The most common cause of secondary amenorrhoea is anaemia and the second is hormonal imbalances.

Eat well balanced energy rich food. You need a lot of minerals and anti-oxidants. Take fresh green veggies, fruits and berries. Keep well rehydrated. Exercise regularly and strictly follow the dosage of the medicines prescribed by your doctor. Take care.
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions